Bin-packing problems for a renewal process
Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, p. 207-217
@article{AIHPB_1990__26_1_207_0,
     author = {Stadje, Wolfgang},
     title = {Bin-packing problems for a renewal process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1990},
     pages = {207-217},
     zbl = {0702.60076},
     mrnumber = {1075445},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1990__26_1_207_0}
}
Stadje, Wolfgang. Bin-packing problems for a renewal process. Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, pp. 207-217. http://www.numdam.org/item/AIHPB_1990__26_1_207_0/

[1] S. Asmussen, Applied Probability and Queues, J. Wiley, New York, 1987. | MR 889893 | Zbl 0624.60098

[2] E.G. Coffman Ed., Computer and Job-Shop Scheduling Theory, Wiley, New York, 1976. | MR 629691 | Zbl 0359.90031

[3] E.G. Coffman, J.Y. Leung and D.W. Ting, Bin Packing: Maximizing the Number of Pieces Packed, Acta Inform., Vol. 9, 1978, pp. 263-271. | MR 493579 | Zbl 0421.68065

[4] E.G. Coffman, K. So, M. Hofri and A.C. Yao, A Stochastic Model of Bin-Packing, Inform. Control, Vol. 44, 1980, pp. 105-115. | MR 567005 | Zbl 0447.68078

[5] W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II. 2nd edition, Wiley, New York, etc., 1971. | MR 270403 | Zbl 0219.60003

[6] D.S. Johnson. Fast Algorithms for Bin-Packing, J. Comput. Syst. Sci., Vol. 8, 1974, pp. 272-314. | MR 373370 | Zbl 0284.68023

[7] D.S. Johnson, A. Demers, J.D. Ullman, M.R. Garey and R.L. Graham. Worst-Case Performance Bounds for Simple One-Dimensional Packing Algorithms, Siam J. Comput., Vol. 3, 1974, pp. 299-326. | MR 434396 | Zbl 0297.68028

[8] G.M. Laslett, D.B. Pollard and R.L. Tweedie, Techniques for Establishing Ergodic and Recurrence Properties of Continuous-Valued Markov Chains, Naval. Res. Logist. Quart., Vol. 25, 1987, pp. 455-472. | MR 518068 | Zbl 0393.60064

[9] H.L. Ong, Probabilistic Analysis of Bin Packing Heuristics, Oper. Res., Vol. 32, 1986, pp. 983-998. | MR 770505 | Zbl 0551.90067

[10] A.N. Shiryayev, Probability, Springer, New York, etc., 1984. | MR 737192 | Zbl 0536.60001

[11] R.L. Tweedie, Sufficient Conditions for Ergodicity and Recurrence of Markov Cahins on a General State Space, Stoch. Proc. Appl., Vol. 3, 1975, pp. 385-403. | MR 436324 | Zbl 0315.60035